# SDR SIMA200707801

- Difficulty date: March 15, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 8,030 hours, 7,466 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Damaged
- Location: Proximity Switch
- Part time: 8,030 hours, 7,466 cycles
- Component: Proximity Switc, Parkerhanfin
- Component part number: 8005701
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR/GROUND MESSAGE ILLUMINATED ON TAKEOFF, GEAR HANDLE WOULD NOT COME UP, MESSAGE WENT WENT AWAY ON LANDING.  FOUND PIN "A" BROKEN ON PROXIMITY SWITCH.  REMOVED AND REPLACED NOSE LANDING GEAR PROXIMITY SWITCH IAW EMB AMM 32-63-05.  PERFORMED EXTENSION AND RETRACTION CHECKS WITH NO DEFECTS.  RETURNED AIRCRAFT TO SERVICE.
